# SDR SWAA2024061284529

- Difficulty date: May 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED BS540 AT FWD CARGO COMPARTMENT 2024-294790<[01] ON STEP 1 TOOL USED THICKNESS GAGE PN: 45MG; SN:232017609; DUE DATE: 22-SEP-24;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] TOOL USED: EDDY CURRENT EQUIPMENT P/N NORTEC 500D S/ N 500X1693P030457 DUE DATE: 15-OCT-24.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 23R LOCATED BETWEEN BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G-0 AND 53-00-03-2R-1 AND DRAWING 143A0060 SEE INDIVIDUAL SIGN OFFS BELOW;[05] PERFORMED PERMANENT REPAIR ON STRINGER 23R LOCATED BETWEEN BS500D TO BS540 AT FWD CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G-0 AND 53-00-03-2R-1 AND DRAWING 143A0060 SEE INDIVIDUAL SIGN OFFS BELOW CERTIFIED RII
